Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Herniated disk at l5 s1. Getting pain in hip and calf. MRI, ultrasound normal. Looking for cure

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
4 months ago ,I suffer a hernated disk at the l5/s1 level, I also had left thigh muscle spasms that hurt so bad , that I could not stand for more than 5 minutes or walk more than a 100 my back feels better ,but the spasms are still there and no matter what I do ,they wont go away..Im really scared. can you help me...what can cause my spasms and why haven't they gone away yet .. also I have hip pain along with the thigh spasms, my doctors can't find anything wrong..we did an MRI,ultasound for blood clots, hip injection and all are nnegative..??? please help me , the pain is unbearable...
Posted Thu, 14 Feb 2013 in General Health
Answered by Dr. Ganesh Sanap 14 hours later
Hi, welcome and thanks for writing in.
Pain along hip and calf is most likely radiculopathy due L5- S1 herniated disc. Please let me know few things th3n it will be possible to guide you.
1 . MRI was done for spine or lower limb?
2. What was modality used to diagnose the herniated disc?
3. Have you consulted orthopaedician specifically?
4.if possible please mention or upload MRI reports.
At present you can take analgesics like tramadol or ibuprofen. You may need to consult pain management clinic in future.

Looking forward for your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor